# SDR 2013FA0000217

- Difficulty date: March 14, 2013
- Submitted: April 5, 2013
- Operation: General aviation
- Aircraft: N91393
- Make and model: Cessna 180H
- Aircraft serial: 18052063
- Engine: Cont O470*
- System (JASC): 3210 · Main Landing Gear
- Part: Support Bracket
- Part number: 071349561LT
- Condition: Cracked
- Location: Rt Mlg
- Part time: 6,980 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, JACKED ACFT TO CHECK MLG FREE PLAY, AND FOUND THE RT LANDING GEAR OTBD SUPPORT BRACKET RT TO HAVE SOME MOVEMENT BETWEEN ITSELF AND THE FWD AND REAR ATTACHED BULKHEADS.  REMOVED GEAR LEG IAW MM AND ONLY AFTER REMOVAL, SPOTTED INTERGRANULAR CORROSION ON THE INBD SUPPORT BRACKET PN 0713495-8 RH. REMOVED THE INBD SUPPORT BRACKET, PN 0713495-8 AND THE OTBD SUPPORT BRACKET, PN 0713495-62, AFTER REMOVAL CLEANED OTBD SUPPORT BRACKET AND INSPECTED BRACKET, FOUND APPROX .5" CRACK EXTENDING FROM TOP EDGE, .7500" AFT OF THE FWD SIDE OF THE GEAR LEG HOLE.  UPON FINDING THIS CRACK (WHICH ARE ONLY VISIBLE IF THE GEAR LEG SHIM/SPRING ALIGNMENT AND GEAR WEDGE ARE REMOVED) WE REMOVED THE LT GEAR LEG AND FOUND THE SAME CRACK IN THE LT OTBD SUPPORT BRACKET, PN 0713495-61.
